# SDR UPS99229991

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Centerwing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, ON REMOVAL OF FASTENERS CORROSION FOUND ON VERT STIFFENER BETWEEN UPPER & LWR WING CENTER SECTION SPAR CHORDS RBL 45.  STIFFENER REPLACED IAW DRAWING 65-16202.
